RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 791–796 (Mi de1890)  

Ordinary Differential Equations

On the distinguishing problem for $N_2$ in $R^n$

A. F. Andreev

Leningrad State University

Full text: PDF file (613 kB)

Bibliographic databases:
UDC: 517.925.3
Received: 18.01.1972

Citation: A. F. Andreev, “On the distinguishing problem for $N_2$ in $R^n$”, Differ. Uravn., 9:5 (1973), 791–796

Citation in format AMSBIB
\Bibitem{And73}
\by A.~F.~Andreev
\paper On the distinguishing problem for $N_2$ in $R^n$
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 791--796
\mathnet{http://mi.mathnet.ru/de1890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0316811}
\zmath{https://zbmath.org/?q=an:0289.34065}


Linking options:
  • http://mi.mathnet.ru/eng/de1890
  • http://mi.mathnet.ru/eng/de/v9/i5/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019